# SDR 00FDEA00479

- Difficulty date: July 20, 2000
- Submitted: July 24, 2000
- Operation: Air carrier
- Aircraft: N223FE
- Make and model: Boeing 727233
- Aircraft serial: 20935
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Coupler
- Condition: Leaking
- Location: Hyd Valve
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LOST ALL HYD B SYS FLUID A SYS DROPPED TO 2.5 GAL AND STAYED.  DID RED TABS PROC FOUND CK VALVE COUPLER INSIDE HYD BAY LEAKING.  *S/D*  REMOVED BOTH B HYD PUMPS PER 727-200 MM 29-12-011-2.  REMOVED AND REPLACED HYD DRAIN FILTER ASSY PER MM 29-12-021-2.  INSTALL NEW COUPLING HALF''S AND CK VALVE PER MM 29-14-00.
